# SDR ABXA9700895

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041501
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING INBOARD FIXED FLAP VANE WAS HEAVILY CHAFFED AND DAMAGED ON BOTH THE UPPER AND LOWER INBOARD EDGE.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS IAW DC-9 SRM.
